# SDR ASAA2018071625406

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,840 hours, 12,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE CAPTS MAP DISPLAY SHOWED VTK.  BOTH CDU'S WENT TO MENU PAGE. AFTER 30 SECS CAPT LOST LNAV/VNAV. ALSO HAD SINGLE FMC OPS IN SCRATCHPAD. BEFORE I COULD RUN THE CHECKLIST IT FIXED ITSELF. GROUNDED - YES. RIGHT FMC LOGGED LEFT FMC PRES POS LAT RATE FAULT. NO DEFECTS NOTED. FMC'S OP CK NORMAL. REF FIM 34-61 TASK 837 & 801.
